Kodai Mathematical Journal

Classification of singularities on torus curves of type $(2,3)$

Duc Tai Pho

Full-text: Open access

Abstract

We classify the local and global singularities of sextics which are tame torus curves of type (2,3) and we also show the degenerations among these classes. As an application, two Zariski pairs are found.

Article information

Source
Kodai Math. J., Volume 24, Number 2 (2001), 259-284.

Dates
First available in Project Euclid: 19 January 2005

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1106168786

Digital Object Identifier
doi:10.2996/kmj/1106168786

Mathematical Reviews number (MathSciNet)
MR1839259

Zentralblatt MATH identifier
1072.14031

Subjects
Primary: 14H20: Singularities, local rings [See also 13Hxx, 14B05]
Secondary: 14H45: Special curves and curves of low genus

Citation

Pho, Duc Tai. Classification of singularities on torus curves of type $(2,3)$. Kodai Math. J. 24 (2001), no. 2, 259--284. doi:10.2996/kmj/1106168786. https://projecteuclid.org/euclid.kmj/1106168786


Export citation